# SDR 99ZZZX2928

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8216T
- Make and model: Piper PA-32-301
- Aircraft serial: 328206037
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Failed
- Location: Magneto
- Part time: 305 hours
- Component: Slick, 6531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INPSECTION OF MAGNETO, IMPULSE WAS FOUND TO BE NEAR TOTAL FAILURE.  BOTH PAWL PINS WERE LOOSE IN BODY OF IMPULSE WITH ONE NEARLY READY TO PULL FREE.  THIS ASSY HAD BEEN INSPECTED 98 HOURS PRIOR AND FOUND TO HAVE NORMAL WEAR.
